# SDR C2XA07SH002

- Difficulty date: January 4, 2007
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135LR
- Aircraft serial: 145274
- Aircraft time: 11,703 hours, 11,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM LOWER FLANGE WAS FOUND WITH CORROSION BETWEEN FRAMES 32 AND 36.  MAINTENANCE REPAIRED LT OMEGA BEAM AT FRAME 33 IAW EMB 135 SRM 53-00-10 FIG 202, CPM 51-21-07 AND EMB 135 SRM 51-40-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
